Alert archive / Wisconsin / Gale Warnings in 2019

Gale Warning 1, NWS Green Bay, WI

January 5, 2019

NWS Green Bay, WI issued this gale warning at Jan 5, 2019, 3:31 PM CST. It took effect at Jan 7, 2019, 12:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 5, 2019, 3:31 PM CST (21:31 UTC)
In effect from
Jan 7, 2019, 12:00 AM CST
Expired
Jan 7, 2019, 3:00 PM CST
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

018 
WHUS73 KGRB 052131
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
331 PM CST Sat Jan 5 2019

LMZ541>543-060545-
/O.UPG.KGRB.GL.A.0001.190107T0600Z-190107T2100Z/
/O.NEW.KGRB.GL.W.0001.190107T0600Z-190107T2100Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
331 PM CST Sat Jan 5 2019

...GALE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 3 PM CST
MONDAY...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from midnight Sunday night to 3 PM
CST Monday. The Gale Watch is no longer in effect. 

* WINDS...Southeast increasing to 30 knots with gale force gusts
  to around 40 knots Sunday night, increasing to gales to 35 knots
  with gale force gusts to around 40 knots after early Monday
  morning. 

* WAVES...Building to 8 to 12 feet Sunday night, then to 10 to 14
  feet Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ521-522-060545-
/O.NEW.KGRB.GL.W.0001.190107T0600Z-190107T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
331 PM CST Sat Jan 5 2019

...GALE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 3 PM CST
MONDAY...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from midnight Sunday night to 3 PM
CST Monday. 

* WINDS...Southeast increasing to 30 knots with gale force gusts
  to around 35 knots Sunday night, increasing to gales to 35 knots
  with gale force gusts to 40 knots after early Monday morning. 

* WAVES...Building to 3 to 6 feet Monday morning on ice free
  areas. Highest waves north of Chambers Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Bersch
8 follow-up statements
728 
WHUS73 KGRB 060318
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
918 PM CST Sat Jan 5 2019

LMZ521-522-541>543-061130-
/O.CON.KGRB.GL.W.0001.190107T0600Z-190107T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
918 PM CST Sat Jan 5 2019

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
3 PM CST MONDAY...

* WINDS...Southeast increasing to 30 knots with gale force gusts 
  to around 35 knots Sunday night, increasing to gales to 35 
  knots with gale force gusts to 40 knots after early Monday 
  morning. 

* WAVES...Building to 3 to 6 feet Monday morning on ice free areas
  of the bay. Highest waves north of Chambers Island. Building to
  8 to 12 feet Sunday night, then to 10 to 14 feet Monday 
  morning on Lake Michigan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Bersch
302 
WHUS73 KGRB 060933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
333 AM CST Sun Jan 6 2019

LMZ521-522-541>543-061745-
/O.CON.KGRB.GL.W.0001.190107T0600Z-190107T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
333 AM CST Sun Jan 6 2019

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST MONDAY...

* WINDS...Southeast increasing to 30 knots late this evening, 
  then increasing to 35 knot gales with gusts to 40 knots Monday 
  morning. 

* WAVES...Building to 3 to 6 feet by Monday morning on ice free
  areas of the bay. Highest waves north of Chambers Island.
  Building to 8 to 12 feet late tonight, then to 10 to 14 feet 
  Monday morning on Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
855 
WHUS73 KGRB 061530
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
930 AM CST Sun Jan 6 2019

LMZ521-522-541>543-062330-
/O.CON.KGRB.GL.W.0001.190107T0600Z-190107T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
930 AM CST Sun Jan 6 2019

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST MONDAY...

* WINDS...Southeast increasing to 30 knots late this evening, 
  then increasing to 35 knot gales with gusts to 40 knots Monday 
  morning. 

* WAVES...Building to 3 to 5 feet by Monday morning on ice free
  areas of the bay. Highest waves north of Chambers Island.
  Building to 8 to 12 feet tonight, then to 10 to 14 feet Monday 
  morning on Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
353 
WHUS73 KGRB 062128
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
328 PM CST Sun Jan 6 2019

LMZ521-522-541>543-070530-
/O.CON.KGRB.GL.W.0001.190107T0600Z-190107T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
328 PM CST Sun Jan 6 2019

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST MONDAY...

* WINDS...Southeast increasing to 30 knots late this evening, then
  increasing to 35 knot gales with gusts to 40 knots in the late
  evening and into early Monday morning. 

* WAVES...Building to 3 to 6 feet by Monday morning on ice free
  areas of the bay. Highest waves north of Chambers Island. Waves
  building to 8 to 12 feet tonight, then to 10 to 16 feet Monday 
  morning on Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Bersch
343 
WHUS73 KGRB 070328
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
928 PM CST Sun Jan 6 2019

LMZ521-522-541>543-071130-
/O.CON.KGRB.GL.W.0001.190107T0600Z-190107T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
928 PM CST Sun Jan 6 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WINDS...Southeast increasing to 30 knots late this evening, 
  then increasing to 35 knot gales with gusts to 40 knots in the 
  late evening and into early Monday morning. 

* WAVES...Building to 3 to 6 feet by Monday morning on ice free
  areas of the bay. Highest waves north of Chambers Island. Waves
  building to 10 to 16 feet Monday morning on Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Bersch
554 
WHUS73 KGRB 071006
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
406 AM CST Mon Jan 7 2019

LMZ521-522-541>543-071815-
/O.CON.KGRB.GL.W.0001.000000T0000Z-190107T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
406 AM CST Mon Jan 7 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WINDS...Southeast gales to 35 knots with gusts to 40 knots,
  diminishing to 15 to 25 knots late in the afternoon. 
 
* WAVES...Building 3 to 6 feet on ice free areas of the bay.  
  Highest waves north of Chambers Island. Waves 10 to 12 feet on 
  Lake Michigan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
217 
WHUS73 KGRB 071609
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1009 AM CST Mon Jan 7 2019

LMZ521-522-541>543-072100-
/O.CON.KGRB.GL.W.0001.000000T0000Z-190107T2100Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1009 AM CST Mon Jan 7 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WINDS...South gales to 35 knots with a few gusts to 40 knots,
  veering southwest and decreasing to 15 to 25 knots in the
  afternoon. 

* WAVES...4 to 7 feet on ice free areas of the bay. Highest waves
  north of Chambers Island. Waves 12 to 15 feet on Lake Michigan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
883 
WHUS73 KGRB 072052
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
252 PM CST Mon Jan 7 2019

LMZ521-522-080300-
/O.EXP.KGRB.GL.W.0001.000000T0000Z-190107T2100Z/
/O.NEW.KGRB.SC.Y.0002.190107T2100Z-190108T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
252 PM CST Mon Jan 7 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect until 9 PM CST this evening. 

* WINDS...South 10 to 20 knots veering west. Gusts to 25 kts.
 
* WAVES...2 to 4 feet. Highest waves north of Chambers Island. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-080500-
/O.EXP.KGRB.GL.W.0001.000000T0000Z-190107T2100Z/
/O.NEW.KGRB.SC.Y.0002.190107T2100Z-190108T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
252 PM CST Mon Jan 7 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...GALE WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect until midnight CST tonight. 

* WINDS...South 15 to 25 knots veering west.

* WAVES...6 to 10 feet subsiding to 2 to 4 feet overnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 5, 2:49 PM CST, 42 minutes earlier.

Area forecast discussion, Jan 5, 2:49 PM CST, 42 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
249 PM CST Sat Jan 5 2019

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 248 PM CST Sat Jan 5 2019

Skies were mostly sunny across much of the region, except across
the far north where low clouds were slowly spreading southward.
It was mild with temperatures in the middle to upper 30s far
north, and in the 40s to near 50 elsewhere. As of 2 pm, Shawano,
Waupaca and Wisconsin Rapids were the warm spots at 49 degrees.

For tonight, a cold front will drop southward across the region.
The cold front is expected to pass across the region dry, although
low clouds will be on the increase behind the front. The question
is how far south the low clouds will make it. Have low clouds
dropping southward into central and northeast Wisconsin tonight
as winds turn to the north and northeast. Did not stray far from
superblend for lows tonight.

On Sunday, skies will start out partly to mostly cloudy across the
region. Skies will become cloudy during the afternoon as next
system approaches from the west. Trended toward the cooler met
guidance due to cooler air mass in place and expected cloud cover
across the region.

.LONG TERM...Sunday Night Through Saturday
Issued at 248 PM CST Sat Jan 5 2019

The main forecast concerns revolve around impacts from a
potential winter storm late Sunday night into Monday morning.
Models are in good general agreement on the storm, so utilized
a blend of models for precipitation type and QPF/snowfall
amounts.

Low pressure will quickly move from the northern Plains Sunday
night to far northwest WI/western Lake Superior by midday Monday.
Ahead of the low, a 50-60 knot low-level jet will develop across
the forecast area, resulting in strong WAA/isentropic lift. Mid-
levels will initially be very dry, with 850 mb dew point
depressions of 20-40 C early Sunday evening. This dry air will
lead to evaporational cooling as the precipitation overspreads
the region in the late evening/early overnight hours, and negate
the warming on the nose of the low-level jet. Thus, precipitation
is expected to remain all snow across north central and northeast
WI overnight. Farther south, warming temperatures at the surface
and aloft will cause snow to mix with rain and sleet before
changing to all rain late Sunday night or early Monday. The
snowfall will become heavy shortly after onset, as models show
strong lift within the dendritic growth zone. Will likely see
snowfall rates of an inch an hour late Sunday night, and lingering
into early Monday over the far northeast. Expect a large gradient
in total snowfall from north to south by noon Monday, ranging
from 4 to 7 inches north of Highway 29, to 1 to 3 inches farther
south. The southern Fox Valley may not even see an inch. Southeast
winds will gust to 30 to 40 mph (strongest near the lakeshore)
during the event, so drifting of the wet snow can be expected.
Significant travel impacts will be likely, including during the
Monday morning commute. Concensus of the surrounding offices was
to hold off on winter weather headlines at this time, but a winter
weather advisory or low-end winter storm warning look likely for
areas north of highway 29.

A short-wave trough and associated surface trough will move
through the area late Monday night into Tuesday, and may bring a
light snow accumulation. Behind this system, colder northwest
flow will bring a chance of lake-effect snow showers to far north
central WI into Wednesday. Another minor system is expected to
impact the region late in the work week.

Temperatures will start off mild, drop to near normal midweek,
then rebound to above normal again later in the week.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1130 AM CST Sat Jan 5 2019

VFR conditions prevailed across much of the region early this
afternoon. The only exception was across Vilas County where
IFR/MVFR conditions were noted due to low clouds. It was mild
and sunny over the remainder of the region with temperatures
in the middle 30s to middle 40s. For the remainder of the
afternoon, the low clouds will slowly sag southward towards KRHI.
Timing of the clouds at KRHI are problematic as the leading edge
of the clouds are eroding as the they drop southward. Currently
have a 21z arrival time at KRHI, but low confidence in timing
at this time. The low clouds should continue to drop southward
tonight across the northeast half of Wisconsin. The question is
how far south. Think clouds will make it to KGRB/KATW/KMTW
with north/northeast winds down the bay and lake. Clouds are
a little more problematic at KAUW/KCWA as there may be a brief
period of low clouds behind cold front, then clearing of the low
clouds should take place later tonight. Westerly winds of
5 to 15 knots should veer northwest later this afternoon/evening
and then continue to veer to the northeast/east later tonight
into Sunday morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Eckberg
LONG TERM......Kieckbusch
AVIATION.......Eckberg
Hazardous weather outlook, Jan 5, 2:57 PM CST, 34 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
257 PM CST Sat Jan 5 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
257 PM CST Sat Jan 5 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Travel conditions will become hazardous late Sunday night into
Monday as a storm system brings snow, sleet and rain to the area.
The Monday morning commute will likely be quite challenging in
many areas. Snow accumulations should range from 4 to 7 inches
north of Highway 29, to 1 to 3 inches over much of central and
east-central Wisconsin. Southeast winds gusting to 30 to 40 mph
will cause some drifting of the wet, heavy snow. There is still
some uncertainty surrounding snow amounts, so stay tuned for the
latest updates on this developing system.

Strong southeast winds late Sunday night into Monday may result
in ice shoves on the northwest shore of Lake Winnebago, and on the
bayshore from Pensaukee to Marinette.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-062100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
257 PM CST Sat Jan 5 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Southeast gales are expected from late Sunday night into Monday
afternoon. A gale warning has been issued.

Eckberg/Kieckbusch

In the hours before

Special weather statement, Jan 5, 2:15 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
215 PM CST Sat Jan 5 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-060400-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
215 PM CST Sat Jan 5 2019

...SIGNIFICANT SNOW EXPECTED LATE SUNDAY NIGHT INTO MONDAY
MORNING...

Moderate to heavy snowfall is expected across much of north-
central and northeast Wisconsin from approximately midnight
Sunday night to noon Monday. The highest totals are forecast to
occur north of Highway 29, where 4 to 7 inches of snow may fall
by noon Monday. Lower amounts are anticipated over much of central
and east-central Wisconsin, where precipitation will mix with and
change over to rain early Monday morning.

Roads are expected to quickly become snow covered and treacherous
once the snow arrives late Sunday night. Several inches will be
possibly by early Monday morning, which will likely make the
Monday morning commute difficult at many locations.

Stay tuned for the latest updates on this developing system.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 3:33 AM CSTGale WatchGRB12 hr

Nearby

Gale Warnings in Wisconsin, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.